# SDR HEEA954706

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806019001
- Condition: Defective
- Location: Cockpit
- Part time: 4,144 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CVR TEST LIGHT COMES ON IN FLIGHT.
